pharm ch 7herbs
Home > Preview
The flashcards below were created by user
on FreezingBlue Flashcards.
may lead to serotonin syndrome if used with SSRIs
St. John's Wart
possible interference with hypoglycemic therapy and anticoagulant warifrin
decreases metabolism of estrogens and some psycho-therapeutic drugs
decreased elimination of many drugs that are renaly excreted.
at high doses, possible interference with cardiac, anti-diabetic, or anticoagulant drugs
increased risk for bleeding with anticoagulants
possible interference with or counteraction to immunosuppressant drugs and antivirals
possible interaction with antispychotic drugs
may increase risk of bleeding with anticoagulants (warfarin, heparin) and antiplatelets (aspirin, clopidogrel)
may lead to toxic levels of cardiac glycosides
may change effects of hormones in contraceptive drugs or hormonal replacement therapies
increases CNS depression if used with sedatives
What would you like to do?
Home > Flashcards > Print Preview